Wong-Zakai approximation of solutions to reflecting stochastic differential equations on domains in euclidean spaces II

Shigeki Aida

Research output: Chapter in Book/Report/Conference proceedingConference contribution

3 Citations (Scopus)

Abstract

The strong convergence of Wong-Zakai approximations of the solution to the reflecting stochastic differential equations was studied in [2].We continue the study and prove the strong convergence under weaker assumptions on the domain.

Original languageEnglish
Title of host publicationStochastic Analysis and Applications 2014
EditorsDan Crisan, Ben Hambly, Thaleia Zariphopoulou
PublisherSpringer New York LLC
Pages1-23
Number of pages23
ISBN (Electronic)9783319112916
DOIs
Publication statusPublished - 2014 Jan 1
EventConference on Stochastic Analysis and Applications, 2013 - Oxford, United Kingdom
Duration: 2013 Sep 232013 Sep 27

Publication series

NameSpringer Proceedings in Mathematics and Statistics
Volume100
ISSN (Print)2194-1009
ISSN (Electronic)2194-1017

Other

OtherConference on Stochastic Analysis and Applications, 2013
CountryUnited Kingdom
CityOxford
Period13/9/2313/9/27

Keywords

  • Reflecting SDE
  • Wong-Zakai approximation

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Wong-Zakai approximation of solutions to reflecting stochastic differential equations on domains in euclidean spaces II'. Together they form a unique fingerprint.

Cite this